Asymptotics of the eigenvalues of two-diagonal Jacobi matrices
Matematičeskie zametki, Tome 77 (2005) no. 2, pp. 313-316
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2005_77_2_a12,
author = {R. V. Kozhan},
title = {Asymptotics of the eigenvalues of two-diagonal {Jacobi} matrices},
journal = {Matemati\v{c}eskie zametki},
pages = {313--316},
year = {2005},
volume = {77},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2005_77_2_a12/}
}
R. V. Kozhan. Asymptotics of the eigenvalues of two-diagonal Jacobi matrices. Matematičeskie zametki, Tome 77 (2005) no. 2, pp. 313-316. http://geodesic.mathdoc.fr/item/MZM_2005_77_2_a12/